MAUDE Adverse Event Report: ARTHREX, INC. PERC INSERT KIT FOR 3.0MM S-TAK; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. PERC INSERT KIT FOR 3.0MM S-TAK; ORTHOPEDIC MANUAL SURG INSTR
Model Number PERC INSERT KIT FOR 3.0MM S-TAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2026, it was reported by arthrex legal via email that a patient underwent a procedure to correct a glenohumeral instability on (b)(6) 2022.The patient complained of neck and shoulder pain for a period following the surgery.A follow-up x ray in 2023 revealed a broken metal fragment in the shoulder space.The origin device of the metal fragment is unknown.There was a revision procedure in (b)(6) 2024 to remove the fragment.The products used in the original procedure were: ar-1934pi-30 perc insert kit, (3) three ar-1938bc suture anchor, (3) three ar-3636 fibertak anchors, and (2) two ar-6570f flexible cannulas.

Brand Name
PERC INSERT KIT FOR 3.0MM S-TAK
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24637949
Report Number1220246-2026-01510
Device Sequence Number15913318
Product Code LXH
UDI-Device Identifier00888867024151
UDI-Public(01)00888867024151(11)220822(17)270731(10)14993607
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPERC INSERT KIT FOR 3.0MM S-TAK
Device Catalogue NumberAR-1934PI-30
Device Lot Number14993607
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/23/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer07/10/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown